# SDR DXTA2008121703405

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Cessna 550
- Aircraft serial: 5600790
- Aircraft time: 192 hours, 182 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Intermittent
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WINDSHIELD OVERHEAT MOMENTARILY ILLUMINATED.
